# SDR CA151119006

- Difficulty date: November 17, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35004
- Condition: Corroded
- Location: Fs 574
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LH FUSELAGE SKIN HAS CORROSION DAMAGE AT STATION 574.0 JUST FORWARD OF THE AFT CARGO BAY AREA.  ACTION:CORROSION REMOVED PER BOMBARDIER CRJ-200 SRM 53-00-31, SEE FIGURE 1. THE DAMAGED AREA IS IN A NO DAMAGE ALLOWED AREA.
